# SDR AALA202308152678

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,402 hours, 36,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1369
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 65,606 hours, 33,216 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING ACCOMPLISHING EMERGENCY POWER SUPPLY UNIT REPLACEMENT, AFT EMERGENCY POWER SUPPLY FAULT. REMOVED AND REPLACED POWER SUPPLY EMERGENCY UNIT PER AMM 33-51-38.
